In this article, we study a class of elliptic systems with Hardy potentials. We analyze the possible behavior of radial solutions to the system when p; t > 1, q; s > 0 and λ; μ > (N - 2)2=4, and obtain the existence of positive solutions to the system with the Dirichlet boundary condition under certain conditions. When λ; μ > 0, p; t > 1 and q; s > 0, we show that any radial positive solution is decreasing in r.
Wei, L., Cheng, X., & Feng, Z. (2016). EXISTENCE AND BEHAVIOR OF POSITIVE SOLUTIONS TO ELLIPTIC SYSTEM WITH HARDY POTENTIAL. Electronic Journal of Differential Equations, 2016, 1–14.
Electronic Journal of Differential Equations